To start I am a 22 yo female. For the past three days I have been taking two doses of over the counter diurex and one cup of senna tea a day. I didn't have the senna tea today but I read online taking these things together can cause dangerously low potassium levels. I have had a headache almost all day today but other than that I feel normal. I have been trying to count my pulse but I'm not good at if myself. My question is are these things dangerous? I was taking them to make weight for something on Thursday and I was going to stop taking them tomorrow but should I stop now? What can I do to get my potassium levels normal quickly? I don't have insurance right now so I can't go to the doctors or hospital.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.